Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 26, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 13, 2021, 5:33 PM EDT for 4 counties in Pennsylvania. It was in force for 27 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2021, 5:33 PM EDT (21:33 UTC)
- Expired
- Jun 13, 2021, 6:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allegheny County, PA, Beaver County, PA, Butler County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 19 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 5:34 PM EDT | TSTM WND DMG | Mars, PA | PICTURES SHOWING UPROOTED TREES AND BLOWN APART SWING SETS IN MARS. TIME ESTIMATED BASED ON RADAR. |
| Jun 13, 5:35 PM EDT | TSTM WND DMG | 2 Wnw Gibsonia, PA | NUMEROUS LARGE TREES SNAPPED NEAR PA TURNPIKE. |
| Jun 13, 5:48 PM EDT | TSTM WND DMG | Wexford, PA | REPORT OF LARGE TREE LIMBS DOWN. |
| Jun 13, 5:52 PM EDT | HAIL 0.88 | Highland, PA | |
| Jun 13, 5:55 PM EDT | TSTM WND DMG | Shaler Township, PA | REPORT OF MULTIPLE TREES DOWN. |
| Jun 13, 5:55 PM EDT | HAIL 1 | 1 Ne Mccandless, PA | |
| Jun 13, 5:58 PM EDT | TSTM WND DMG | Ross Township, PA | LARGE TREE LIMBS DOWN AS WELL. |
| Jun 13, 5:58 PM EDT | HAIL 1 | Ross Township, PA | LARGE TREE LIMBS DOWN AS WELL. |
| Jun 13, 5:59 PM EDT | HAIL 1 | Wexford, PA | HAIL FELL STEADILY FOR 5 MINUTES. |
| Jun 13, 6:00 PM EDT | FUNNEL CLOUD | 1 Se Shaler Township, PA | |
| Jun 13, 6:00 PM EDT | TSTM WND DMG | Mccandless Township, PA | TREES REPORTED DOWNED AROUND THE AREA. |
| Jun 13, 6:00 PM EDT | TSTM WND DMG | Millvale, PA | A FEW TREES AND NUMEROUS LARGE BRANCHES DOWN. |
| Jun 13, 6:05 PM EDT | HAIL 0.75 | Lawrenceville, PA | |
| Jun 13, 6:10 PM EDT | TSTM WND DMG | Lawrenceville, PA | LARGE TREE LIMB SNAPPED OFF NEAR PITTSBURGH FIRE BUREAU STATION 6. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:50 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1001 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
284
WUUS51 KPBZ 132133
SVRPBZ
PAC003-007-019-129-132200-
/O.NEW.KPBZ.SV.W.0026.210613T2133Z-210613T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
533 PM EDT Sun Jun 13 2021
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
East central Beaver County in western Pennsylvania...
South central Butler County in west central Pennsylvania...
Northeastern Allegheny County in southwestern Pennsylvania...
Northwestern Westmoreland County in southwestern Pennsylvania...
* Until 600 PM EDT.
* At 532 PM EDT, a severe thunderstorm was located over McCandless
Township, moving southeast at 25 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
Pittsburgh... Penn Hills...
Ross Township... McCandless Township...
Cranberry... Franklin Park...
Shaler Township... Plum...
North Side Pittsburgh... Hampton Township...
New Kensington... Lower Burrell...
This includes the following highways...
Pennsylvania Turnpike between mile markers 28 and 50.
Interstate 79 in Pennsylvania between mile markers 70 and 80.
Interstate 376 in Pennsylvania between mile markers 66 and 67, and
near mile marker 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4067 8016 4077 7996 4054 7973 4041 8007
TIME...MOT...LOC 2132Z 327DEG 21KT 4059 8003
HAIL...<.75IN
WIND...60MPH
$$
DS2 follow-up statements
167
WWUS51 KPBZ 132153
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
553 PM EDT Sun Jun 13 2021
PAC007-019-132203-
/O.CAN.KPBZ.SV.W.0026.000000T0000Z-210613T2200Z/
Beaver PA-Butler PA-
553 PM EDT Sun Jun 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BEAVER AND SOUTH
CENTRAL BUTLER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southwestern Pennsylvania.
LAT...LON 4057 8013 4067 7989 4054 7973 4041 8007
TIME...MOT...LOC 2153Z 327DEG 21KT 4051 7996
$$
PAC003-129-132200-
/O.CON.KPBZ.SV.W.0026.000000T0000Z-210613T2200Z/
Allegheny PA-Westmoreland PA-
553 PM EDT Sun Jun 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN ALLEGHENY AND NORTHWESTERN WESTMORELAND COUNTIES...
At 553 PM EDT, a severe thunderstorm was located over Shaler
Township, or near Ross Township, moving southeast at 25 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Pittsburgh... Penn Hills...
Ross Township... McCandless Township...
Franklin Park... Shaler Township...
Plum... North Side Pittsburgh...
Hampton Township... New Kensington...
Lower Burrell... O'hara Township...
This includes the following highways...
Pennsylvania Turnpike between mile markers 37 and 50.
Interstate 79 in Pennsylvania between mile markers 69 and 70.
Interstate 376 in Pennsylvania between mile markers 66 and 67, and
near mile marker 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4057 8013 4067 7989 4054 7973 4041 8007
TIME...MOT...LOC 2153Z 327DEG 21KT 4051 7996
HAIL...<.75IN
WIND...60MPH
$$
DS430
WWUS51 KPBZ 132200
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
600 PM EDT Sun Jun 13 2021
PAC003-129-132209-
/O.EXP.KPBZ.SV.W.0026.000000T0000Z-210613T2200Z/
Allegheny PA-Westmoreland PA-
600 PM EDT Sun Jun 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALLEGHENY AND
NORTHWESTERN WESTMORELAND COUNTIES WILL EXPIRE AT 600 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southwestern Pennsylvania.
Remember, a Severe Thunderstorm Warning still remains in effect for
Allegheny County.
LAT...LON 4057 8013 4067 7989 4054 7973 4041 8007
TIME...MOT...LOC 2159Z 327DEG 21KT 4049 7994
$$
DSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:11 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 13, 4:11 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 411 PM EDT Sun Jun 13 2021 .SYNOPSIS... Shower and thunderstorm chances are expected today with a crossing cold front. Periodic shower and thunderstorm chances should continue Monday and Tuesday before high pressure return dry and cooler weather by mid week. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Current conditions across the area feature the cold front located around Ashtabula County OH and stretching southwest to roughly the Cincinnati area. This boundary is slowly pushing southeast with stout convection ahead of it. The Severe Thunderstorm Watch will continue for a few more hour. Plentiful surface based cape around 3000 J/Kg in OH along with the front forcing has kept convection going for quite a awhile. This has been the case into the WV counties as the assistance from the terrain and a remnant boundary from this mornings convection, has kept heavy rainfall into the WV counties and will continue into this evening. The only other concern has been north of I-70 where daytime heating is finally maxing but it having still a tough time with weak midlevel instability. A few storms have developed up north but are struggling due to the weak mid level instability and some weak warming. Any storms that continue to develop will pose a significant wind threat. Timing has the strongest convection waning by 22Z. As the front moves through tonight, winds will decouple a bit quickly, especially to the south so have put a bit of fog into the forecast. Previous Discussion...As evidence by the 12z PIT observation sounding, sufficient shear (near 40kt 0-6km) and instability (2000-2500j/kg fcst surface CAPE) will aid in the development of severe storms coincident with ample sfc convergence via frontogenesis. Considering the hodograph, multi- cellular organized thunderstorms with damaging wind gusts proceeding outflow boundaries look probable. Initially, cells will carry a large hail threat before transitioning to a cold pool dominant complex, capable of 60-70 mph wind gusts. The highest chance of seeing this potential will be this afternoon during peak heating, as the front is expected to be located from NW PA to SE OH. SPC has this area, and points E-SE, in the Slight Risk/scattered coverage area for potential severe thunderstorms. FROPA should occur earlier for the W-NW, where a lesser Marginal/isolated potential for severe storms exists. Locally heavy rain is possible in poorly drained areas, though quick storm movement should be sufficient to preclude a significant flood potential. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... An approaching Great Lakes shortwave trough is expected to approach the region Monday, along with a secondary cold front. Scattered/numerous showers and thunderstorms are again expected to develop with the increasing shortwave support, and jet driven ascent. Strong unidirectional shear and dry mid level air should result in the possibility for severe thunderstorms, though the amount of instability is less notable than Sunday. SPC has most of the forecast area in a Marginal Risk for severe storms on Monday. Another reinforcing trough should maintain scattered showers/storms for Tuesday, though instability and shear levels look to be too low for any organized severe thunderstorm potential. Dry weather should return Tuesday night as sfc high pressure builds upstream of a developing Ern CONUS long wave trough. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... Model blends indicate that high pressure should result in dry and cooler than average weather Wed and Thu. Another trough approaching from the Upper Midwest may result in precipitation chance for next weekend. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... Showers and thunderstorms are forming up ahead of a cold front, mainly south of Pittsburgh initially. Expect more storms to bloom areawide through the rest of the afternoon. Have included TEMPO groups for when individual terminals have the best chance of seeing convection. Any storm will be capable of strong wind gusts, hail, and IFR visibilities. The showers and thunderstorms should end this evening as the front completes its passage, with VFR returning. Some patchy fog will be possible overnight, especially in areas that receive heavy rainfall. .Outlook... Periodic rain chances from passing shortwaves within a developing eastern U.S. trough may also create intermittent restrictions through Tuesday. VFR under high pressure is expected by mid-week. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Jun 13, 3:29 AM EDT, 14 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 329 AM EDT Sun Jun 13 2021 OHZ039>041-048-049-057-058-068-PAZ007>009-013-140730- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Muskingum-Guernsey- Noble-Mercer-Venango-Forest-Lawrence- 329 AM EDT Sun Jun 13 2021 This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania and southwest Pennsylvania. .DAY ONE...Today and tonight. Isolated severe thunderstorms are possible this afternoon. The main hazard is expected to be damaging wind, though large hail is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated severe thunderstorms are possible again Monday afternoon and evening, with damaging wind and large hail possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ050-059-069-PAZ014>016-020>023-029-031-073>076-WVZ001>004-012-021- 509>514-140730- Jefferson OH-Belmont-Monroe-Butler-Clarion-Jefferson PA-Beaver- Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 329 AM EDT Sun Jun 13 2021 This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, southwest Pennsylvania, western Pennsylvania, northern West Virginia and the northern panhandle of West Virginia. .DAY ONE...Today and tonight. Scattered severe thunderstorms are possible this afternoon and early evening. The main hazard is expected to be damaging wind, though large hail is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated severe thunderstorms are possible Monday afternoon and evening, with damaging wind and large hail possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jun 13, 4:38 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
438 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 2 NNW ALTMAN 41.00N 80.30W
06/13/2021 E1.00 INCH LAWRENCE PA SOCIAL MEDIA
NICKEL TO QUARTER SIZE HAIL. TIME ESTIMATED BASED ON
RADAR.
&&
EVENT NUMBER PBZ2101623
JFLocal storm report, Jun 13, 4:45 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
445 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HEAVY RAIN FAIRMONT 39.48N 80.15W
06/13/2021 M1.50 INCH MARION WV TRAINED SPOTTER
45 MINUTE RAINFALL.
&&
EVENT NUMBER PBZ2101624
FLHLocal storm report, Jun 13, 4:49 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
449 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM FLASH FLOOD PLEASANT VIEW 39.54N 80.12W
06/13/2021 MARION WV DEPT OF HIGHWAYS
REPORT OF HIGH WATER ON US ROUTE 19 AT PLEASANT VIEW.
&&
EVENT NUMBER PBZ2101625
JFLocal storm report, Jun 13, 4:50 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
450 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM FLASH FLOOD MILLERSVILLE 39.46N 80.14W
06/13/2021 MARION WV DEPT OF HIGHWAYS
REPORT OF HIGH WATER ON INTERSTATE 79 AT MILE MARKER
135 IN PLEASANT VALLEY.
&&
EVENT NUMBER PBZ2101626
JFLocal storm report, Jun 13, 5:08 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
508 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 1 W PAINTER HILL 41.04N 80.32W
06/13/2021 LAWRENCE PA SOCIAL MEDIA
LARGE TREE SNAPPED IN HALF AND ON ROAD IN NESHANNOCK
TOWNSHIP. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER PBZ2101627
JFLocal storm report, Jun 13, 5:14 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
514 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM FLASH FLOOD MASONTOWN 39.55N 79.80W
06/13/2021 PRESTON WV 911 CALL CENTER
DILLON CREEK IS OUT OF ITS BANKS AND FLOODING 6-10
MOBILE HOMES. WATER IS COVERING VEHICLES. THE FIRE
DEPARTMENT IS DOING WATER RESCUES OF RESIDENTS. ROUTE 7
IS IMPASSIBLE.
&&
CORRECTED REMARKS
EVENT NUMBER PBZ2101618
FLHThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:24 AM EDT | Special Weather Statement | PBZ | Westmoreland | 36 min |
| Jun 13, 8:36 AM EDT | Areal Flood Advisory | PBZ | Armstrong, Westmoreland | 71 min |
| Jun 13, 8:51 AM EDT | Areal Flood Advisory | PBZ | Armstrong, Indiana | 103 min |
| Jun 13, 9:02 AM EDT | Special Weather Statement | PBZ | Westmoreland | 13 min |
| Jun 13, 9:39 AM EDT | Special Weather Statement | PBZ | Fayette | 36 min |
| Jun 13, 10:42 AM EDT | Special Weather Statement | PBZ | Fayette | 33 min |
| Jun 13, 1:37 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 38 min |
| Jun 13, 1:57 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 20 min |
| Jun 13, 2:08 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 33 min |
| Jun 13, 3:55 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer | 35 min |
| Jun 13, 4:23 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 37 min |
| Jun 13, 5:29 PM EDT | Flash Flood Warning | PBZ | Allegheny, Westmoreland | 3 hr |
| Jun 13, 5:43 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 47 min |
| Jun 13, 5:53 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Venango | 17 min |
| Jun 13, 5:59 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 46 min |
| Jun 13, 6:12 PM EDT | Special Weather Statement | PBZ | Forest | 33 min |
| Jun 13, 6:21 PM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 39 min |
| Jun 13, 6:54 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Washington, Westmoreland | 2 hr |
| Jun 13, 6:58 PM EDT | Special Weather Statement | PBZ | Washington | 47 min |
| Jun 13, 7:22 PM EDT | Flash Flood Warning | PBZ | Allegheny, Washington | 100 min |
| Jun 13, 7:26 PM EDT | Special Weather Statement | PBZ | Fayette | 34 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.